Asymptotics of the logarithmic derivative of an entire function of zero order

  • N. V. Zabolotskii


We find asymptotic formulas for the logarithmic derivative of a zero-order entire functionf whose zeros have an angular density with respect to the comparison function $v(r) = r^{\lambda(r)}$, where $λ(r)$ is the zero proximate order of the counting function $n(r)$ of zeros of $f$.
How to Cite
Zabolotskii, N. V. “Asymptotics of the Logarithmic Derivative of an Entire Function of Zero Order”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 51, no. 1, Jan. 1999, pp. 32–40,
Research articles